# SDR 2005FA0000701

- Difficulty date: January 5, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N44CE
- Make and model: Gulstm GIV
- Aircraft serial: 1125
- Engine: Rroyce TAY6108
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1159SCL20343
- Part serial: MAY89792
- Condition: Damaged
- Location: Lt Mlg
- Part time: 162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT IB WHEEL FAILED AT THE FLANGE AREA.  APPROX .3333 OF THE FLANGE AREA BROKE AWAY AND ALLOWED THE LOCK RING.  (STILL INTACT AND SAFETIED), TO SEPARATE.  DEBRIS, (FLANGE OR WHEEL HALF) CROSSED OVER AND HIT THE RT IB WHEEL, GLANCED UP AND PUNCTURED THE RT WING TRAILING EDGE BOX, (COMPOSITE MATERIAL) AND THE TIRE MADE CONTACT WITH THE RT WING FLAP AND DENTED THE IB END OF IT.  NOTE: THE WING T/E BOX IS NOT PART OF THE FUEL TANK.  IT IS FOR AERODYNAMIC FAIRING OF THE WING.  (WP19200504331) (K)
